# SDR VGQY2010081700112

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - DURING HFEC INSPECTION ON TENSION TIE AND FRAME AT RT BS 840, FOUND 01EA HOLE CRACK INDICATION ON FWD 'C' CHANNEL AS PER MARKED.   REPAIR CARRIED OUT PER B747 SRM 53-10-11 REV 117 FIGURE 2.
